# SDR AALA20100720TUL12

- Difficulty date: July 20, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT STATION 218 LEFT SIDE BETWEEN LONGERONS 15 LEFT AND 16 LEFT.  INSTALLED CLASS 1 EXTERNAL DOUBLER PER SRM 53-04-00 FIG 12B FUSELAGE.
